# SDR BAQA086230

- Difficulty date: April 22, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 092
- Aircraft time: 10,965 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 232710018
- Part serial: B056
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,180 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACTUATOR WOULD NOT INDICATE DOWN AND LOCKED. REPLACED WITH SERVICEABLE UNIT.
